Advertisement

What should I do if I take too much Advair HFA?

Do not take more Advair HFA than is prescribed by your doctor. If you do, call your doctor right away. Symptoms of an overdose may include angina or chest pain, fast or irregular heartbeats, seizures, tremors or shaking, weakness, headaches, nausea and vomiting. If you have any of these symptoms, call 911 and get immediate emergency medical help.

Continue Learning about Antiasthma

How effective is theophylline at treating asthma?
Donna Hill Howes, RNDonna Hill Howes, RN
Theophylline is an alternative treatment for asthma. When taken alone, it improves lung function, bu...
More Answers
Can medication cure COPD?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Below are a list of medications often used to treat symtoms of COPD: Brovana: Brovana (arformoter...
More Answers
What medications interact with long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking bromocriptine, digoxin, or a theophylline, a long-acting beta-agonist may not be a...
More Answers
Does ipratropium nasal spray interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking an anticholinergic drug, eluxadoline, glycopyrrolate, or potassium chloride in sol...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.